# SDR SWIA200616949

- Difficulty date: August 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 29,315 hours, 41,591 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AURAL TAKEOFF WARNING "AUTO FEATHER" ON CLIMB-OUT WITH AUTO FEATHER ARMED.  REPLACED RELAY'S K0162 FEATHER SOLENOID RELAY NR 1 AND K0163 ELECTRIC FEATHER RELAY 1 ALSO TIGHTENED LOOSE CONNECTORS AT LT ENGINE TORQUE SIGNAL CONDITIONER.  OPERATIONAL CHECKS GOOD, PN 1 ON/OFF M83536/2217, PN 2 ON/OFF MS1401-27.
